# SDR AALA20120731009

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 68,650 hours, 35,877 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT HAS A CRACK IN COCKPIT FLOORBEAM WEBBING AT STATION 101.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER EA MD80-53-025318.
